Erratum to "On the classification of standing wave solutions for the Schrödinger equation"

Jann Long Chern, Zhi-You Chen, Yong Li Tang

Research output: Contribution to journalArticle

Abstract

In [1], Lemma 3.2 guaranteed the monotonicity of regular solutions of (1.4) on some fixed interval near the origin in terms of initial values, so as to prove the existence of singular solutions of (1.1). To make the arguments more clear for readers, the estimate of g(t) on page 295, line 23 in the original proof of Lemma 3.2 needs to be modified. Here, we provide a revised statement and proof of this lemma, and add an extra remark in the following. Refer to [1] for all notations and labeled equations appearing below.

Original languageEnglish
Pages (from-to)1920-1921
Number of pages2
JournalCommunications in Partial Differential Equations
Volume35
Issue number10
DOIs
Publication statusPublished - 2010 Sep 14

Fingerprint

Standing Wave
Lemma
Regular Solution
Singular Solutions
Notation
Monotonicity
Interval
Line
Estimate

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{e112289b16744e08be9f43f8efce9cd0,
title = "Erratum to {"}On the classification of standing wave solutions for the Schr{\"o}dinger equation{"}",
abstract = "In [1], Lemma 3.2 guaranteed the monotonicity of regular solutions of (1.4) on some fixed interval near the origin in terms of initial values, so as to prove the existence of singular solutions of (1.1). To make the arguments more clear for readers, the estimate of g(t) on page 295, line 23 in the original proof of Lemma 3.2 needs to be modified. Here, we provide a revised statement and proof of this lemma, and add an extra remark in the following. Refer to [1] for all notations and labeled equations appearing below.",
author = "Chern, {Jann Long} and Zhi-You Chen and Tang, {Yong Li}",
year = "2010",
month = "9",
day = "14",
doi = "10.1080/03605302.2010.506941",
language = "English",
volume = "35",
pages = "1920--1921",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "10",

}

Erratum to "On the classification of standing wave solutions for the Schrödinger equation". / Chern, Jann Long; Chen, Zhi-You; Tang, Yong Li.

In: Communications in Partial Differential Equations, Vol. 35, No. 10, 14.09.2010, p. 1920-1921.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Erratum to "On the classification of standing wave solutions for the Schrödinger equation"

AU - Chern, Jann Long

AU - Chen, Zhi-You

AU - Tang, Yong Li

PY - 2010/9/14

Y1 - 2010/9/14

N2 - In [1], Lemma 3.2 guaranteed the monotonicity of regular solutions of (1.4) on some fixed interval near the origin in terms of initial values, so as to prove the existence of singular solutions of (1.1). To make the arguments more clear for readers, the estimate of g(t) on page 295, line 23 in the original proof of Lemma 3.2 needs to be modified. Here, we provide a revised statement and proof of this lemma, and add an extra remark in the following. Refer to [1] for all notations and labeled equations appearing below.

AB - In [1], Lemma 3.2 guaranteed the monotonicity of regular solutions of (1.4) on some fixed interval near the origin in terms of initial values, so as to prove the existence of singular solutions of (1.1). To make the arguments more clear for readers, the estimate of g(t) on page 295, line 23 in the original proof of Lemma 3.2 needs to be modified. Here, we provide a revised statement and proof of this lemma, and add an extra remark in the following. Refer to [1] for all notations and labeled equations appearing below.

UR - http://www.scopus.com/inward/record.url?scp=77956398238&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77956398238&partnerID=8YFLogxK

U2 - 10.1080/03605302.2010.506941

DO - 10.1080/03605302.2010.506941

M3 - Article

AN - SCOPUS:77956398238

VL - 35

SP - 1920

EP - 1921

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 10

ER -